# SDR DALA2024070106637

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION ON AILERON BUSH FITTING INB. SIDE OF HINGE 5 POSITION RH WING. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) FROM I/B SIDE OF HINGE FITTING 5 R/H WING AS PER AIRBUS CMM 57-61-21. (0418509)
